# SDR PNSA0805

- Difficulty date: August 3, 2000
- Submitted: September 5, 2000
- Operation: General aviation
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- Aircraft time: 9,677 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unlocked
- Location: Crew
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOWER CREW DOOR LATCH OPENED IN-FLIGHT.  RETURNED TO AIRPORT, RESECURED DOOR.  NO OTHER PROBLEMS NOTED.  (X)
